# SDR ASAA0853922

- Difficulty date: November 30, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,517 hours, 1,678 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 9398D
- Condition: Intermittent
- Location: Window Heat
- Part time: 5,517 hours, 1,678 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT CAME ON CYCLED IT OFF PER THE CHECKLIST (AND BACK ON) BUT OVERHEAT WOULD NOT EXTINGUISH.  SWITCH REMAINS OFF PER THE CHECKLIST.  OPS CHECK BITE CHECK INTERMITTENT SENSOR FAULT OPS CK IAW FIM 30 41 00 810 801 30 41 00 760 801.  VERIFICATION NO FURTHER FAULTS NOTED.  OK FOR CONTINUED SERVICE.
